# SDR QMLA201403214030

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 13,834 hours, 42,800 cycles
- Engine: Lyc LTS101*
- Engine time: 9,150 hours, 20,082 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain
- Part number: 116022002
- Condition: Stuck
- Location: Nr 1 Engine
- Component: Combustion Modu, Honeywell
- Component part number: 414100059
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR WHEN CABIN HEAT TURNED ON.
